# SDR SWAA2021031655305

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 42,917 hours, 25,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLY FLASHLIGHT INOP / R&R'D AFT GALLEY I/B FLASHLIGHT PER M/M 25-64-00 OPS CHECK GOOD
